# SDR SWIA2020062351164

- Difficulty date: May 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FS671.00 - 708.00 HAS CORROSION PITTING ALL OVER THE TRACK.  (C-CHECK) RO 6/21/2020 SIDE SEAT TRACK FOUND TO BE OUT OF ALLOWABLE LIMITS, MULTIPLE ELEMENTS OF TRACK CORRODED, REMOVED AND REPLACED CORRODED LT SIDE SEAT TRACK WITH NEW SEAT TRACK AT FS 670.0 TO FS 711.0, REF AMM.
